Picture of small jelly fish in ocean

Open Access research that better understands changing marine ecologies...

Strathprints makes available scholarly Open Access content by researchers in the Department of Mathematics & Statistics.

Mathematics & Statistics hosts the Marine Population Modelling group which is engaged in research into topics surrounding marine resource modelling and ecology. Recent work has included important developments in the population modelling of marine species.

Explore the Open Access research of Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: 2020 | 2009 | 2008 | 2006 | 2005
Number of items: 7.

2020

Fang, Yong and Stankovic, Vladimir (2020) Codebook cardinality spectrum of distributed arithmetic codes for stationary memoryless binary sources. IEEE Transactions on Information Theory, 66 (10). pp. 6580-6596. ISSN 0018-9448

2009

Sun, Yong and Yang, Yang and Liveris, Angelos D. and Stankovic, Vladimir and Xiong, Zixiang (2009) Near-capacity dirty-paper code design : a source-channel coding approach. IEEE Transactions on Information Theory, 55 (7). pp. 3013-3031. ISSN 0018-9448

Wu, Y. and Stankovic, V. and Xiong, Z. and Kung, S. (2009) On practical design for joint distributed source and network coding. IEEE Transactions on Information Theory, 55 (4). pp. 1709-1720. ISSN 0018-9448

2008

Yang, Y. and Stankovic, V. and Xiong, Z. and Zhao, W. (2008) On multiterminal source code design. IEEE Transactions on Information Theory, 54 (5). pp. 2278-2302. ISSN 0018-9448

2006

Stankovic, V. and Cheng, S. and Xiong, Z. (2006) On dualities in multiterminal coding problems. IEEE Transactions on Information Theory, 52 (1). pp. 307-315. ISSN 0018-9448

Stankovic, V. and Liveris, A. and Xiong, Z. and Georghiades, C. (2006) On code design for the Slepian-Wolf problem and lossless multiterminal networks. IEEE Transactions on Information Theory, 52 (4). pp. 1495-1507. ISSN 0018-9448

2005

Cheng, S. and Stankovic, Vladimir M. and Xiong, Z. (2005) Computing the channel capacity and rate-distortion function with two-sided state information. IEEE Transactions on Information Theory, 51 (12). pp. 4418-4425. ISSN 0018-9448

This list was generated on Tue Mar 5 00:16:33 2024 GMT.